MathSciNet Relay Station
MathSciNet bibliographic data
MR2180909 (2006m:57036) 57R17 (57R57)
Ghiggini, Paolo; Lisca, Paolo; Stipsicz, András I. Classification of tight contact structures on small Seifert 3-manifolds with $e\sb 0\geq 0$. Proc. Amer. Math. Soc. 134 (2006), no. 3, 909–916 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement